skin-hair-icon
Severe hair loss
Generally good health. Diagnosed with thyroid problem in December 15 and on medication of Thyronorm 75mg. Severe hair loss problem continues. Would like to consult and meet the right specialist. Please guide.
47 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind S Mittal
Trichologist 8 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Greetings. Thyroid associated hair fall could continue for about 3 to 6 months even after treatment. You need to assess your thyroids levels every 3 to 6 months to make sure that the dose of medication you are on is right for you. The right specialist to discuss the issue of hair loss per se would be a qualified dermatologist. I could possibly refer you to one of them in your city. You could contact me for the same/for further queries on follow up messaging. Warm regards.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.